# SDR GTIA20120526422

- Difficulty date: May 26, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 24,649 hours, 11,882 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSY CYLINDER LOW PRESSURE.  SECURED L4 DOOR TO PRESSURE IAW AMM 52-10-00-614-001A.  NO LEAKS NOTED AT THIS TIME.
